Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering with vasovagal, taken franxit, amitone, have no movement in left hand and leg. Medicinal side effects of paralysis?

Sir, my daughter has problem of vaso vagal. previously three days before she felt dawsiness, blank on eyes, she can not stand up as she feels vertigo , also on left side getting stretch from neck (behind the ear) to leg. I have instantly give strugeron, vertin and chonotril. on the next day Nuero physician have prescribed franxit 0.5mg & amitone 10 mg for due to tension and depression condition. but after two days taking franxit and amitone. my daughter have stopped to movement of left hand and left leg in that that case what I understand these is side effect of medicione or paralysis effect.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

from your description , it appears to be a developing paralysis.
side effect would not cause loss of movement on one side of the body.
is she fully alert or getting drowsy?
how old is she?
is she vommitting? headache?
sometimes conversion reactions may mimic paralysis, unconsciousness etc.
I think you should immediately see your treating neurologist to get her evaluated.
she needs admission and testing.

I hope to have answered your query satisfactorily.
Take care and please keep me informed of your progress.
Good Luck !
May I request you to rate your experience here before you close.
Thank you.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor